American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] G. L. Kulinich and A. V. Yershov. Convergence of a sequence of Markov chains to a diffusion type process. Theor. Probability and Math. Statist. 78 (2009) 115-131. MR 2446853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Georgiĭ Shevchenko. A generalization of Mil'shtein's theorem for stochastic differential equations. Theor. Probability and Math. Statist. 78 (2009) 191-199. MR 2446859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Li-Xin Liu and Faming Guo. Addendum: Lack of uniformly exponential stabilization for isometric $C_0$-semigroups under compact perturbation of the generators in Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 2809-2812. MR 2497496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Laura Arias, Gustavo Corach and M. Celeste Gonzalez. Generalized inverses and Douglas equations. Proc. Amer. Math. Soc. 136 (2008) 3177-3183. MR 2407082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steffen Roch. Finite sections of band-dominated operators. Memoirs of the AMS 191 (2008) MR 2378172.
Book volume table of contents   

[6] M. F. Gorodnii. Wide sense stationary solutions of difference equations in a Banach space. Theor. Probability and Math. Statist. 74 (2007) 29-35. MR 2336776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Faming Guo, Ke Guo and Chaolun Zhang. Lack of uniformly exponential stabilization for isometric $C_0$-semigroups under compact perturbation of the generators in Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 1881-1887. MR 2286100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuliya Mishura and Georgiy Shevchenko. Linear equations and stochastic exponents in a Hilbert space. Theor. Probability and Math. Statist. 71 (2005) 139-149. MR 2144327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Young Min Han and Slavisa V. Djordjevic. $a$-Weyl's theorem for operator matrices. Proc. Amer. Math. Soc. 130 (2002) 715-722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hiroshi Akiyama. Nonstandard solvability for linear operators between sections of vector bundles. Proc. Amer. Math. Soc. 128 (2000) 2129-2135. MR 1653401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carlos Lizama. A characterization of uniform continuity for Volterra equations in Hilbert spaces. Proc. Amer. Math. Soc. 126 (1998) 3581-3587. MR 1469423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yulia Mishura and Yuri Tomilov. On analytic structure of solutions to higher order abstract Cauchy problems. Proc. Amer. Math. Soc. 126 (1998) 1363-1370. MR 1443162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jean B. Lasserre. A theorem of the alternative in Banach lattices. Proc. Amer. Math. Soc. 126 (1998) 189-194. MR 1452808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. K. El-Daou and H. G. Khajah. Iterated solutions of linear operator equations with the Tau method. Math. Comp. 66 (1997) 207-213. MR 1377662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Hanke. The minimal error conjugate gradient method is a regularization method . Proc. Amer. Math. Soc. 123 (1995) 3487-3497. MR 1285994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rong Qing Jia, Sherman Riemenschneider and Zuowei Shen. Solvability of systems of linear operator equations . Proc. Amer. Math. Soc. 120 (1994) 815-824. MR 1169033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ivo Marek and Daniel B. Szyld. Iterative and semi-iterative methods for computing stationary probability vectors of Markov operators . Math. Comp. 61 (1993) 719-731. MR 1192973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Carlos Lizama. On Volterra equations associated with a linear operator . Proc. Amer. Math. Soc. 118 (1993) 1159-1166. MR 1152281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Raúl E. Curto and Keren Yan. Spectral theory of Reinhardt measures. Bull. Amer. Math. Soc. 24 (1991) 379-385. MR 1071031.
Abstract, references, and article information   
View Article: PDF

[20] Glenn R. Luecke. Numerical approximation of minimum norm solutions of $Kf=g$ for special $K$ . Math. Comp. 53 (1989) 563-569. MR 983562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] I. Lasiecka and R. Triggiani. A lifting theorem for the time regularity of solutions to abstract equations with unbounded operators and applications to hyperbolic equations . Proc. Amer. Math. Soc. 104 (1988) 745-755. MR 964851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Heinz W. Engl and Andreas Neubauer. Convergence rates for Tikhonov regularization in finite-dimensional subspaces of Hilbert scales . Proc. Amer. Math. Soc. 102 (1988) 587-592. MR 928985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Helmut Gfrerer. An a posteriori parameter choice for ordinary and iterated Tikhonov regularization of ill-posed problems leading to optimal convergence rates . Math. Comp. 49 (1987) 507--522, S5--S12. MR 906185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. A. Kouba and John Locker. Regularization for $n$th-order linear boundary value problems using $m$th-order differential operators . Trans. Amer. Math. Soc. 293 (1986) 229-255. MR 814921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sung J. Lee and M. Zuhair Nashed. Gradient method for nondensely defined closed unbounded linear operators . Proc. Amer. Math. Soc. 88 (1983) 429-435. MR 699408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. T. Marti. On the convergence of an algorithm computing minimum-norm solutions of ill-posed problems . Math. Comp. 34 (1980) 521-527. MR 559200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] H. Wolkowicz and S. Zlobec. Calculating the best approximate solution of an operator equation . Math. Comp. 32 (1978) 1183-1213. MR 0494922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Avraham Feintuch. Approximability of the inverse of an operator . Proc. Amer. Math. Soc. 69 (1978) 109-110. MR 0461178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. Fialkow. A note on the operator $X\rightarrow AX-XB$ . Trans. Amer. Math. Soc. 243 (1978) 147-168. MR 502900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Stephen L. Campbell and Ralph Gellar. On asymptotic properties of several classes of operators . Proc. Amer. Math. Soc. 66 (1977) 79-84. MR 0461187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2